# SDR HDNA202004149494

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N145CH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9228
- Aircraft time: 5,367 hours, 13,097 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Attach Bolt
- Part number: B621M1061202
- Part serial: 520
- Condition: Sheared
- Location: M/R Blade
- Part time: 5,367 hours, 13,097 cycles
- Component: Main Rotor Head, Bolkms
- Component part number: B673M40A1002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN M/R BLADE SECONDARY ATTACHMENT BOLT HEAD (ONLY) WAS FOUND SHEARED ON THE TECHNICIAN'S DAILY AIRWORTHINESS CHECK. INSPECTION WAS PERFORMED ON THE REMAINING SECONDARY BOLTS WITH NO DEFECTS NOTED.
